# SDR GTIA2022050236404

- Difficulty date: April 28, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N954NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10697
- Aircraft time: 408 hours, 191 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Safety Valve
- Part number: 1905A000001
- Part serial: 11100
- Condition: Warning Message
- Location: Zone 700
- Part time: 409 hours, 191 cycles
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT UPLOCKED ECAM. NOTE: MAX SPEED WAS LESS THAN 190 KIAS-R&R SAFTEY VALVE (49GA) IAW AMM 32-31-17. R&R PRIORITY VALVE (1064GM) IAW AMM 29-11-33. AS A PRECAUTIONARY ACTION. LEAK CHECK & OPS CHECK OK. NO FAULT NOTED AT THIS TIME. A/C OK FOR CONTINUE SERVICES.
